(June/July, 1999)

What to do about Psorigon Rebound?
from Thomas M.

Hi. I have just come across your site and am I glad. I have used Psorigon with great results but as soon as it finished I changed to PS-98 I now have the worst case of P I ever have had in my life. The patches on my joints are very inflamed and sore. In the past my P was slightly itchy but never this bad. Is there anything that anyone recommends to even get the P back to its earlier and much more acceptable level? -Thomas M.

*****

Ed's Response: Perhaps we'll hear about what others in your situation have done to handle their Psorigon rebound. Have you asked your derm about using something stronger than PS-98? As I understand it, PS-98 isn't even a corticosteroid whereas Psorigon was a very POTENT corticosteroid. Knowing I will rebound after using very potent topical steroids, my derm has me work through a sort of "step down" program. I finish the strongest, move to the intermediates, then the milds, then rest (if I can) before starting on the strong topicals, again. Perhaps a similar regimen would help you, too. -Ed

See also:
Another Psorigon Rebound Story
Psorigon Danger

Back to Archives